Maurizio Falcone
Maurizio Falcone
Professor of Numerical Analysis, La Sapienza, Roma
Adresse e-mail validée de mat.uniroma1.it - Page d'accueil
Titre
Citée par
Citée par
Année
Numerical methods for shape-from-shading: A new survey with benchmarks
JD Durou, M Falcone, M Sagona
Computer Vision and Image Understanding 109 (1), 22-43, 2008
3112008
Semi-Lagrangian approximation schemes for linear and Hamilton—Jacobi equations
M Falcone, R Ferretti
Society for Industrial and Applied Mathematics, 2013
2452013
A numerical approach to the infinite horizon problem of deterministic control theory
M Falcone
Applied Mathematics and Optimization 15 (1), 1-13, 1987
2381987
Convergence analysis for a class of high-order semi-Lagrangian advection schemes
M Falcone, R Ferretti
SIAM Journal on Numerical Analysis 35 (3), 909-940, 1998
1841998
An approximation scheme for the minimum time function
M Bardi, M Falcone
SIAM Journal on Control and Optimization 28 (4), 950-965, 1990
1821990
Discrete time high-order schemes for viscosity solutions of Hamilton-Jacobi-Bellman equations
M Falcone, R Ferretti
Numerische Mathematik 67 (3), 315-344, 1994
1541994
Semi-Lagrangian schemes for Hamilton–Jacobi equations, discrete representation formulae and Godunov methods
M Falcone, R Ferretti
Journal of computational physics 175 (2), 559-575, 2002
1352002
An approximation scheme for the optimal control of diffusion processes
F Camilli, M Falcone
ESAIM: Mathematical Modelling and Numerical Analysis-Modélisation …, 1995
1291995
Numerical methods for pursuit-evasion games via viscosity solutions
M Bardi, M Falcone, P Soravia
Stochastic and differential games, 105-175, 1999
1221999
Level sets of viscosity solutions: some applications to fronts and rendez-vous problems
M Falcone, T Giorgi, P Loreti
SIAM Journal on Applied Mathematics 54 (5), 1335-1354, 1994
761994
Discrete dynamic programming and viscosity solutions of the Bellman equation
IC Dolcetta, M Falcone
Annales de l'Institut Henri Poincare (C) Non Linear Analysis 6, 161-183, 1989
761989
An efficient algorithm for Hamilton–Jacobi equations in high dimension
E Carlini, M Falcone, R Ferretti
Computing and Visualization in Science 7 (1), 15-29, 2004
722004
A survey of numerical methods for shape from shading
JD Durou, M Falcone, M Sagona
Rapport de recherche 2, 2004
712004
Fast semi-Lagrangian schemes for the Eikonal equation and applications
E Cristiani, M Falcone
SIAM Journal on Numerical Analysis 45 (5), 1979-2011, 2007
692007
Numerical solution of dynamic programming equations
M Falcone
Optimal Control and Viscosity Solutions of Hamilton-Jacobi-Bellman equations …, 1997
691997
Numerical methods for differential games based on partial differential equations
M Falcone
International Game Theory Review 8 (02), 231-272, 2006
632006
Fully discrete schemes for the value function of pursuit-evasion games
M Bardi, P Soravia, M Falcone
Advances in dynamic games and applications, 89-105, 1994
631994
An approximation scheme for evolutive Hamilton-Jacobi equations
M Falcone, T Giorgi
Stochastic analysis, control, optimization and applications, 289-303, 1999
591999
An algorithm for the global solution of the shape-from-shading model
M Falcone, M Sagona
International Conference on Image Analysis and Processing, 596-603, 1997
581997
A patchy dynamic programming scheme for a class of Hamilton--Jacobi--Bellman equations
S Cacace, E Cristiani, M Falcone, A Picarelli
SIAM Journal on Scientific Computing 34 (5), A2625-A2649, 2012
542012
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20